Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 241, NWS Fort Worth, TX

August 8, 2012Bosque County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 8, 2012, 2:23 PM CDT for Bosque County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 2:23 PM CDT (19:23 UTC)
Expired
Aug 8, 2012, 3:00 PM CDT
In force
37 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Bosque County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
470 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WUUS54 KFWD 081923
SVRFWD
TXC035-082000-
/O.NEW.KFWD.SV.W.0241.120808T1923Z-120808T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
223 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOSQUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 300 PM CDT

* AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR MERIDIAN. THIS STORM WAS
  NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MERIDIAN STATE PARK AROUND 300 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3172 9779 3197 9790 3202 9759 3186 9749
TIME...MOT...LOC 1923Z 090DEG 1KT 3191 9766

$$


85/NH
2 follow-up statements
234 
WWUS54 KFWD 081944
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT WED AUG 8 2012

TXC035-082000-
/O.CON.KFWD.SV.W.0241.000000T0000Z-120808T2000Z/
BOSQUE TX-
244 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL BOSQUE COUNTY...

AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR MERIDIAN. THIS STORM WAS NEARLY
STATIONARY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MERIDIAN STATE PARK AROUND 300 PM CDT...

LAT...LON 3176 9771 3195 9782 3202 9759 3186 9749
TIME...MOT...LOC 1945Z 090DEG 1KT 3191 9767

$$
600 
WWUS54 KFWD 081956
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT WED AUG 8 2012

TXC035-082006-
/O.EXP.KFWD.SV.W.0241.000000T0000Z-120808T2000Z/
BOSQUE TX-
256 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOSQUE COUNTY EXPIRES
AT 300 PM CDT...

AT 256 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL 
POSSIBLE FROM THE THUNDERSTORM THAT REMAINS NEARLY STATIONARY.

LAT...LON 3176 9771 3195 9782 3202 9759 3186 9749
TIME...MOT...LOC 1956Z 090DEG 1KT 3191 9767

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:07 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 8, 2:07 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
207 PM CDT WED AUG 8 2012

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTH
TEXAS INTO THE EVENING HOURS. THE STRONGEST STORMS WILL BE TO BE SOUTH
OF INTERSTATE 20. NORTHEASTERLY SURFACE WINDS BEHIND AN OUTFLOW
BOUNDARY FROM THIS MORNINGS STORMS...WILL COME BACK AROUND TO THE
SOUTHEAST AND SOUTH BETWEEN 20Z AND 23Z AT THE METROPLEX TAF
SITES. HAVE LEFT VCTS AND CB BETWEEN 20Z AND 23Z...THOUGH VCSH MAY
BE MORE APPROPRIATE. THERE WILL BE A LOW CHANCE OF SHOWERS AND
THUNDERSTORMS OVERNIGHT BUT THE CHANCES ARE TOO LOW TO MENTION IN
THE METROPLEX TAF SITES AT THIS TIME. A COLD FRONT WILL MOVE INTO
NORTH TEXAS THURSDAY. WINDS ARE EXPECTED TO SHIFT AROUND TO THE
SOUTHWEST BEFORE DAYBREAK...THEN AROUND TO THE WEST AROUND
17Z...AND THEN NORTHWEST BY 21Z.

AT WACO...EXPECT SHOWERS AND THUNDERSTORMS IN THE AREA FOR THE NEXT
FEW HOURS. RAIN CHANCES WILL DECREASE AFTER 00Z. WINDS SHIFTED TO
NORTHWEST AS THE OUTFLOW BOUNDARY MOVED INTO WACO. WINDS WILL COME
BACK AROUND TO THE SOUTHEAST AND SOUTH AROUND 00Z.

58

&&

.UPDATE...
SHORT-TERM...HIGH RESOLUTION MODELS INDICATE THAT A CONVECTIVELY
ACTIVE PERIOD WILL CONTINUE THROUGH THE DAY ACROSS MUCH OF THE
REGION. THE LARGE OUTFLOW BOUNDARY THAT MOVED THROUGH OVERNIGHT
APPEARS TO HAVE COMPLETELY DISSIPATED BUT ONGOING CONVECTION THIS
MORNING HAS ALREADY PRODUCED SEVERAL OUTFLOW BOUNDARIES WITH WINDS
OF 20 TO 30 MPH BEHIND EACH BOUNDARY. THE LARGEST BOUNDARY THIS
MORNING CURRENTLY STRETCHES FROM NEAR CARBON TO FORT WORTH TO EAST
OF SHERMAN. THIS BOUNDARY IS QUICKLY MOVING SOUTH AND SOUTHEAST.

THE REGION CONTINUES UNDER DIVERGENT NORTH FLOW ALOFT WITH SEVERAL
WEAK SHORTWAVES MOVING ACROSS THE REGION FROM NORTH TO SOUTH. THE
COMBINATION OF HEATING...ADDED LIFT FROM THE SHORTWAVES...AND THE
SURFACE BOUNDARIES ARE EXPECTED TO KEEP THE SHOWER AND
THUNDERSTORM ACTIVITY GOING INTO AT LEAST THE EVENING HOURS WITH
SOME ACTIVITY LIKELY TO OCCUR OVERNIGHT AS WELL. THE 12Z FWD
SOUNDING THIS MORNING INDICATES HIGHER PWATS IN PLACE WITH A MORE
MOIST ENVIRONMENT ABOVE THE INVERSION AROUND 770 MB. WITH SOME
DIURNALLY-DRIVEN DRYING OF THE LOWER LEVELS EXPECTED TODAY...THIS
INCREASES THE THREAT FOR DAMAGING DOWNBURST WINDS WITH ANY
STRONGER STORMS THAT DEVELOP THIS AFTERNOON AND EVENING. THIS
AFTERNOON...THE MAIN FOCUS FOR CONVECTION COULD SHIFT TO AREAS
MAINLY SOUTH OF INTERSTATE 20 WHERE THIS MORNING/S OUTFLOW
BOUNDARIES WILL LIKELY RESIDE. THIS IS A TREND THAT THE SHORT-
TERM...HIGH RESOLUTION MODELS ARE ALSO INDICATING.

HAVE INCREASED POPS ACROSS THE REGION FOR TODAY AND THIS EVENING
TO 30 TO 40 PERCENT. TEMPERATURES WILL BE TRICKY DUE TO THE
ONGOING RAIN THIS MORNING BUT DID LOWER HIGH TEMPERATURES A BIT
ACROSS MAINLY THE NORTHWEST HALF OF THE CWA WHERE RAIN COOLED AIR
AND DENSE CLOUD COVER ARE OCCURRING THIS MORNING.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 325 AM CDT WED AUG 8 2012/
A HIGH AMPLITUDE RIDGE CONTINUES TO SPIRAL ANTICYCLONICALLY OVER
THE FOUR CORNERS WHILE A LONGWAVE TROUGH REMAINS ENTRENCHED OVER
THE EAST COAST. THE RESULTING NORTH FLOW OVER THE REGION WILL
CONTINUE TO SEND A SERIES OF WEAK DISTURBANCES SOUTHWARD FROM THE
PLAINS INTO NORTH TEXAS DURING THE NEXT FEW DAYS. ONE SUCH FEATURE
WAS RESPONSIBLE FOR A PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS
WHICH CONTINUES TO PUSH SOUTHWARD INTO THE NORTHWESTERN COUNTIES
OF THE CWA EARLY THIS MORNING. ADDITIONAL DEVELOPMENT DURING THE
NEXT SEVERAL HOURS WILL LIKELY BE DRIVEN BY MESOSCALE PROCESSES.

A WELL-DEFINED OUTFLOW BOUNDARY HAD ADVANCED SOUTHWARD TO A
BOWIE-BRECKENRIDGE LINE BY 3 AM AND SHOULD PROVIDE FOCUS FOR NEW
SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH THE EARLY TO MID
MORNING HOURS. MOST SHOWERS AND STORMS SHOULD REMAIN WEST OF
I-35/35W CORRIDOR DURING THE MORNING HOURS. ACTIVITY WILL LIKELY
EXHIBIT A WEAKENING TREND LATER THIS MORNING DURING TYPICAL
NOCTURNAL MCS WEAKENING PERIOD. SURFACE HEATING AND
DESTABILIZATION SHOULD THEN LEAD TO MORE SHOWER AND THUNDERSTORM
DEVELOPMENT AGAIN THIS AFTERNOON WITH ACTIVITY FOCUSED ALONG
LINGERING MESOSCALE BOUNDARIES. THE HIGHEST POPS WILL BE OVER
THE WESTERN COUNTIES THIS MORNING BASED MAINLY ON RADAR
TRENDS...BUT WILL BROAD-BRUSH SLIGHT CHANCE POPS ACROSS THE ENTIRE
REGION FOR THE AFTERNOON PERIOD.

A STRONGER SHORTWAVE IS PROGGED TO DIVE SOUTH-SOUTHEASTWARD FROM
THE NORTHERN PLAINS INTO THE MS VALLEY TONIGHT THROUGH
THURSDAY...EFFECTIVELY DEEPENING THE EAST COAST TROUGH. THIS WILL
FORCE A COLD FRONT SOUTHWARD INTO NORTH TEXAS BY THURSDAY
AFTERNOON. THE FRONT WILL WORK ITS WAY SOUTH THROUGH THE AREA
THURSDAY NIGHT INTO FRIDAY. THE BOUNDARY SHOULD HAVE JUST ENOUGH
PUSH TO MAKE IT THROUGH THE MAJORITY OF THE REGION BY LATE FRIDAY.
WILL CONTINUE THE SLIGHT CHANCE POPS AHEAD OF AND ALONG THE FRONT
THURSDAY AND FRIDAY...WITH DRIER AIR BRINGING AN END TO
SIGNIFICANT RAIN CHANCES BY SATURDAY. TEMPERATURES WILL ALSO BE
SLIGHTLY COOLER BEHIND THE FRONT THIS WEEKEND...BUT STILL ON THE
WARM SIDE AS THE RIDGE OVER THE ROCKIES EXPANDS SOUTHEASTWARD
ACROSS TEXAS TO THE GULF.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80 102  79  99  75 /  30  30  20  10  10
WACO, TX              77 101  77 101  74 /  30  30  20  20  20
PARIS, TX             75  98  74  95  70 /  30  30  20   5  10
DENTON, TX            77 102  76  99  71 /  30  20  20   5  10
MCKINNEY, TX          77 101  76  98  70 /  30  30  20   5  10
DALLAS, TX            81 102  80  99  76 /  30  30  20  10  10
TERRELL, TX           76  99  76  99  73 /  30  30  20  10  10
CORSICANA, TX         77  99  76  99  74 /  30  30  20  10  10
TEMPLE, TX            75  99  75 100  73 /  30  30  20  20  20
MINERAL WELLS, TX     75 102  75 100  70 /  30  20  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, Aug 8, 3:25 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CDT WED AUG 8 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
325 AM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT
ACROSS ALL OF NORTH TEXAS. THE PRIMARY HAZARDS WILL BE DAMAGING
DOWNBURST WINDS AND HAIL UP TO THE SIZE OF QUARTERS...MAINLY
DURING THE AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTH TEXAS THURSDAY
WITH STORM CHANCES DECREASING FROM NORTH TO SOUTH THURSDAY NIGHT
THROUGH FRIDAY EVENING. DAMAGING DOWNBURST WINDS...SOME HAIL AND
FREQUENT LIGHTNING WILL BE THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION IS POSSIBLE...MAINLY THIS AFTERNOON
AND EARLY THIS EVENING.

In the hours before

Special weather statement, Aug 8, 1:17 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 PM CDT WED AUG 8 2012

TXZ159-081845-
MCLENNAN TX-
117 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MCLENNAN COUNTY

AT 118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WACO...STATIONARY.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3155 9734 3160 9742 3169 9739 3175 9727
      3167 9714 3154 9722
TIME...MOT...LOC 1818Z 000DEG 0KT 3165 9728
Special weather statement, Aug 8, 1:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
157 PM CDT WED AUG 8 2012

TXZ157-081930-
CORYELL TX-
157 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL CORYELL COUNTY

AT 157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF GATESVILLE...MOVING SOUTH AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GATESVILLE.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3140 9784 3164 9784 3165 9781 3167 9765
      3160 9761 3142 9757
TIME...MOT...LOC 1857Z 354DEG 6KT 3157 9772
Special weather statement, Aug 8, 2:01 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
201 PM CDT WED AUG 8 2012

TXZ159-081930-
MCLENNAN TX-
201 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  MCLENNAN COUNTY

AT 202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MCGREGOR...MOVING SOUTH AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
CRAWFORD...HEWITT...LACY-LAKEVIEW...MCGREGOR...NORTHCREST...WACO...
WEST AND WOODWAY.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3159 9759 3186 9704 3167 9690 3143 9718
      3135 9743
TIME...MOT...LOC 1902Z 355DEG 6KT 3157 9745
Special weather statement, Aug 8, 2:05 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT WED AUG 8 2012

TXZ143-081930-
HAMILTON TX-
205 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL HAMILTON COUNTY

AT 205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES EAST OF HAMILTON...STATIONARY.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3189 9797 3187 9790 3172 9780 3168 9777
      3166 9777 3159 9792 3163 9808 3165 9808
TIME...MOT...LOC 1905Z 089DEG 0KT 3178 9789
Local storm report, Aug 8, 2:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
217 PM CDT WED AUG 08 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     CHINA SPRING            31.65N  97.32W
08/08/2012                   MCLENNAN           TX   BROADCAST MEDIA

            SEVERAL TREES (SIZE UNKNOWN AT THIS TIME) AND POWER
            LINES BLOWN DOWN IN CHINA SPRING
Special weather statement, Aug 8, 2:18 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
218 PM CDT WED AUG 8 2012

TXZ144-081945-
BOSQUE TX-
218 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BOSQUE COUNTY

AT 218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF CLIFTON...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
MERIDIAN STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3176 9750 3178 9777 3200 9771 3198 9750
TIME...MOT...LOC 1918Z 007DEG 2KT 3190 9762

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:00 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt22 min
Aug 7, 7:07 PM CDTSpecial Weather StatementFWDDallas23 min
Aug 7, 7:12 PM CDTSpecial Weather StatementFWDEllis33 min
Aug 7, 7:45 PM CDTSpecial Weather StatementFWDEllis30 min
Aug 7, 8:01 PM CDTSpecial Weather StatementFWDHill29 min
Aug 8, 12:28 PM CDTSpecial Weather StatementFWDEllis32 min
Aug 8, 12:36 PM CDTSpecial Weather StatementFWDKaufman24 min
Aug 8, 1:00 PM CDTSpecial Weather StatementFWDNavarro30 min
Aug 8, 1:17 PM CDTSpecial Weather StatementFWDMcLennan28 min
Aug 8, 1:57 PM CDTSpecial Weather StatementFWDCoryell33 min
Aug 8, 2:01 PM CDTSpecial Weather StatementFWDMcLennan29 min
Aug 8, 2:05 PM CDTSpecial Weather StatementFWDHamilton25 min
Aug 8, 2:18 PM CDTSpecial Weather StatementFWDBosque27 min
Aug 8, 2:25 PM CDTSpecial Weather StatementFWDFreestone35 min
Aug 8, 2:26 PM CDTSpecial Weather StatementFWDMcLennan34 min
Aug 8, 2:37 PM CDTSpecial Weather StatementFWDHenderson38 min
Aug 8, 2:43 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt33 min
Aug 8, 3:10 PM CDTSpecial Weather StatementFWDLimestone35 min
Aug 8, 3:18 PM CDTSpecial Weather StatementFWDAnderson27 min
Aug 8, 3:29 PM CDTSpecial Weather StatementFWDHenderson31 min
Aug 8, 3:38 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson52 min
Aug 8, 4:13 PM CDTSevere Thunderstorm WarningFWDAnderson62 min
Aug 8, 5:17 PM CDTSpecial Weather StatementFWDEastland28 min
Aug 8, 6:33 PM CDTSpecial Weather StatementFWDErath27 min
Aug 8, 6:48 PM CDTSpecial Weather StatementFWDHood27 min
Aug 8, 6:57 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.